# SDR CVGA20170404001

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N125TH
- Make and model: Cessna 750
- Aircraft serial: 7500177
- Aircraft time: 5,157 hours, 2,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2008080493A
- Condition: Seized
- Location: Aft
- Part time: 857 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED A STRONG BURNING ODOR DURING DECENT. THE ODOR DISSIPATED, BUT THEN RETURNED. ONCE THE ODOR RETURNED, AN EMERGENCY WAS DECLARED. LANDED SAFELY.  MAINTENANCE FOUND THE PROBLEM TO BE A SEIZED AFT AIR CYCLE MACHINE.
